Author of the publication

Existence of solutions for first order ordinary differential equations with nonlinear boundary conditions.

, , and . Appl. Math. Comput., 153 (3): 793-802 (2004)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Optimal Solutions to Relaxation in Multiple Control Problems of Sobolev Type with Nonlocal Nonlinear Fractional Differential Equations., , and . J. Optim. Theory Appl., 174 (1): 7-31 (2017)Dynamics of a Predator-Prey Population in the Presence of Resource Subsidy under the Influence of Nonlinear Prey Refuge and Fear Effect., , and . Complex., (2021)Comments on "The fuzzy polynucleotide space revisited" by Kazem Sadegh-Zadeh., and . Artif. Intell. Medicine, 41 (1): 81-82 (2007)Maximum principles for fractional differential equations derived from Mittag-Leffler functions.. Appl. Math. Lett., 23 (10): 1248-1251 (2010)Variational approach to differential equations with not instantaneous impulses., and . Appl. Math. Lett., (2017)Differential inequalities for functional perturbations of first-order ordinary differential equations.. Appl. Math. Lett., 15 (2): 173-179 (2002)Anti-periodic solutions for fully nonlinear first-order differential equations., , and . Math. Comput. Model., 46 (9-10): 1183-1190 (2007)On the attractivity of solutions for a class of multi-term fractional functional differential equations., , and . J. Comput. Appl. Math., (2017)Contractive Mapping Theorems in Partially Ordered Sets and Applications to Ordinary Differential Equations., and . Order, 22 (3): 223-239 (2005)Periodic boundary value problems for first-order linear differential equations with uncertainty under generalized differentiability., , and . Inf. Sci., (2013)